| Model Number |
TRM-330 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv, and rupture.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, and "patient's concern with the device." additionally, healthcare professional reported "hole, non-specific." device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: the weight the device within specification, creases fold, wear abrasion and brown biological tissue particles in the shell.Bubbles and voids in the gel observed after autoclave cycle.The unit is not rupture.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.